Semigroup Forum

, Volume 78, Issue 2, pp 253–261

Minimal varieties and quasivarieties of semilattices with one automorphism

Authors

    • Department of MathematicsUniversity of Puerto Rico
  • J. Ježek
    • MFF UK
  • M. Maróti
    • Bolyai InstituteUniversity of Szeged
Research Article

DOI: 10.1007/s00233-008-9087-z

Cite this article as:
Dziobiak, W., Ježek, J. & Maróti, M. Semigroup Forum (2009) 78: 253. doi:10.1007/s00233-008-9087-z

Abstract

We describe all minimal quasivarieties and all minimal varieties of semilattices with one automorphism (considered as algebras with one binary and two unary operations).

Keywords

SemilatticeAutomorphismVarietyQuasivariety
Download to read the full article text

Copyright information

© Springer Science+Business Media, LLC 2008